Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 17 (1963), 202-213
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] The Computation Laboratory of Harvard University, Annals, Vol. II: Tables of the Modified Hankel Functions of Order One-Third and of their Derivatives, Harvard University Press, Cambridge, 1945.
  • [1] A. Erdélyi, Asymptotic expansions, Dover Publications, Inc., New York, 1956. MR 0078494 (17,1202c)
  • [1] D. J. Finney, The Fisher-Yates test of significance in 2×2 contingency tables, Biometrika 35 (1948), 145–156. MR 0025707 (10,52a)
  • [2] R. Latscha, Tests of significance in a 2×2 contingency table: Extension of Finney’s table, Biometrika 40 (1953), 74–86. MR 0055649 (14,1104i)
  • [3] Gerald J. Lieberman and Donald B. Owen, Tables of the hypergeometric probability distribution, Stanford Studies in Mathematics and Statistics, III, Stanford University Press, Stanford, Calif., 1961. MR 0117810 (22 #8584)
  • [4] B. M. Bennett & P. Hsu, Significance Tests in a 2 x 2 Contingency Table: Extension of Finney-Latscha Tables, Review 9, Math. Comp., v. 15, 1961, p. 88-89. See also ibid., v. 16, 1962, p. 503.
  • [1] G. W. Spenceley & R. M. Spenceley, Smithsonian Elliptic Functions Tables, The Smithsonian Institution, Washington, D.C, 1947.
  • [1] John C. Slater, Quantum Theory of Atomic Structure, McGraw-Hill, New York, 1960, v. 1, p. 311.


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-63-99182-8
PII: S 0025-5718(63)99182-8
Article copyright: © Copyright 1963 American Mathematical Society